# SDR SWAA2015092844354

- Difficulty date: August 12, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 42,642 hours, 28,936 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB CORRODED, BETWEEN BS 794 - 832, BETWEEN LBL 55 - 60.  REPAIRED CUSP WEB IAW SRM & DWG.
